# SDR FDEA201809272721

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,293 hours, 16,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN CORROSION AT STA 2122-2163 LONGERON 33R-35. COMPLY WITH EA 1-5310-T0342510 REV NR POS P1. COMPLIED WITH T1-5310-T0342510P1.
